# SDR A6WA201744724

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,435 hours, 32,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CABIN, THE FWD EMERGENCY LIGHT NOT WORKING AND PLASTIC COVER BROKEN ORANGE STRIP LIGHT STICKING UP AND EXPOSED.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-01.
